Hi,

I am new to the forum but happy I found it. I believe I had this H. Pylori alien in my stomach for a looong time and I went to get treated but doctors in my case didn't follow up the issue and here I am diagnosed with this ones more. I have some question if you can answer. I was given last week by my doctor medication 1st Lansoprazole to stop the horrible metallic taste on the side of my tongue. I wast told to take this one in the morning 2 or 3 hrs before any food, this means that I have to get up at 4am to take it because I need to get up at 6am and have breakfast before I go to work. Then Doctor call me to say I had pylori, the pharmacist read the prescription and I was given one twice and day 500mg Clarithoromycin. and 500mg two tables, twice a day, this is 2000mg a day of Amoxicillin. :o problem is that I have felt very sick and the tongue feels like the tables are in my mouth rather than in the stomach, I feel sick and nauseous to the point of vomiting, feel bloated and stomach irritation, my tongue grew about twice the size and could hardly speak. is this normal or am I having a bad reaction to the antibiotics. I started yesterday at lunch time and I did not take it in the evening as I was feeling very sick and vomitign, I called my doctor to advice but is not in I have not taken it this morning and I am very scare of taking it this lunch time but my friend told me I should take it, so I have done and now I am feeling sick as a dog.

Any help will be apprecited.

I didn't find the right solution from the Internet.

References:
https://www.helico.com/forums/viewtopic.php?t=203774
Digital video production studio

Thank you.